CureZone   Log On   Join
Re: Iodoral makes my thyroid ache
 
Iolite Views: 4,995
Published: 8 years ago
 
This is a reply to # 1,716,996

Re: Iodoral makes my thyroid ache


Cheryl..

As Citingsources says...your thyroid is probably toxic with bromide and you have a lot of detoxing to do. When the symptoms become too bad, stop and let the salt pushes move out the bromide. Liver supporting herbs and supplements like n-acetyl-cysteine will help a lot since the liver can get congested when the bromide starts releasing.

Keep taking the Iodine and work your way up to 50-100mg. The fact that your thyroid has nodules means you are very deficient.

The bromide detox symptoms can get pretty uncomfortable, but keep at it and follow the protocol on the link I posted earlier.

iolite
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.656 sec, (1)